# SDR CA030317001

- Difficulty date: March 15, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: 601R512263
- Condition: Failed
- Location: Aileron
- Part time: 21,409 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) 6 TO 7 MINUTES AFTER TAKE OFF RUDDER STARTED MOVING FULL RIGHT, RUDDER TRIM.  APPLIED LT TRIM - STOPPED AT 1.25 RT DEFLECTION. RUDDER TRIM STUCK.  EMERGENCY DECLARED AND DIVERTED TO TPA. R&R'D AILERON TRIM PANEL
